Thread: Bleeding after injection
06-16-2005, 08:03 AM #1New Member
- Join Date
- Apr 2005
Bleeding after injection
After some shots in the glutes there is more blood than other shots is this normal or am i a little off on the site and when this happens am i wasting any gear?
06-16-2005, 08:24 AM #2
did u aspirate ? u went through a vein. u would know if u injected into one so i would say no u didnt really waste the gear cause it went into the muscle. did u feel weird (dizzy, sick.) after the shot.
06-16-2005, 08:51 AM #3Originally Posted by BKLYNSUPERMAN
06-16-2005, 10:43 AM #4
its very normal after my second week
06-16-2005, 11:00 AM #5
you probably knicked a vein, it's very common no bid deal.
if you had the pin inserted almost all the way and no juice came out while you were injecting, then you didn't wast any
06-16-2005, 01:32 PM #6Senior Member
- Join Date
- Sep 2004
i bleed about maybe 10 percent of the time. this morning my wife hit me in my glute and i never bled so much, she must have severed an artery......no probs this afternoon, its a little sore only. later bros charlie r
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)